Value Choice Paracetamol

For gentle effective pain relief. Use Value Choice Paracetamol to reduce fever & for the temporary relief of pain.

Description
Ingredients
Dosing
Contraindications

Available Pack Sizes - 10, 20 & 24 tablet packs

For temporary relief of pain associated with headaches, migraine headache, neuralgia, toothache, sore throat, period pains, rheumatic aches & pain and symptoms of colds and influenza. Reduces fever.

Active

Paracetamol 500 mg

Other Ingredients

Sodium metabisulfite

Magnesium stearate

Maize starch

Adults (over 12):Take 1-2 tablets every 4-6 hours when required, up to four times daily.

Children (7-12):Take ½ or 1 tablet every 4-6 hours when required, up to four times daily. Maximum dose of 4 tablets in 24 hours.

Do not use paracetamol:

  • With other products containing paracetamol, unless advised to do so by a doctor or pharmacist
  • If any of the seals on this package are brokem.
  • If the package is beyond the expiray date.
  • For children below the age of 7.

Prolonged use without medical advice could be harmful. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage

Store below 30oC